# SDR DLM88071589

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 47,895 hours, 36,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WAY DEPLOYED WHEN DOOR WAS OPENED BY GATE GROMMET.  THE DOOR WAS UNLATCHED AND THE GIRT BAR WAS NOT LOCKED IN THE CLIPS.  GIRT/SLIDE WAS HANGING ON THE LOWER DOOR FRAME CUT OUT.  REMOVED AND REPLACED R1 DOOR SLIDE PER OP 7035.
